# SDR UIEA2021042200972

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,089 hours, 20,823 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASH LIGHT BATTERIES DUE FOR  SERVICE 2 EACH  P/N P4-01-0021( REMOVED AND REPLACED FLASH LIGHT BATTERIES AS NEEDED OPS CHK OK  AS PER B767-300 AMM 25-60-00. )
